MAUDE Adverse Event Report: FIGHTER; CATHETER, GUIDEWIRE

FIGHTER; CATHETER, GUIDEWIRE
Model Number 2837
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used the first date of the month of the site report date as the specific date was not provided.
 
Event or Problem Description
It was reported that a tip detached and remained in the patient.The patient presented or a percutaneous coronary intervention.Vascular access was obtained via the right radial artery.The totally occluded target lesion was located in the anterior descending artery.A flexible metal 6f guide catheter was advanced and the left coronary artery was cannulated.A 190cm, straight-tip fighter guidewire was advanced on this high support coronary angioplasty guide positioning it against the total occlusion but after several attempts the device could not cross the lesion.To optimize support, a 2.00 x 8mm coronary angioplasty balloon was positioned in front of the lesion and torque movements were performed in the angioplasty guide, making it advance to the middle segment.The distal end of the guide fractured and was lodged intravenously by the tissue of the total occlusion.There was no evidence of dissection or rupture of the vessel.The patient was asymptomatic and hemodynamically stable so faced with failure of the percutaneous strategy, the procedure was cancelled.

Brand Name
FIGHTER
Common Device Name
CATHETER, GUIDEWIRE
MDR Report Key12698504
Report Number2134265-2021-12786
Device Sequence Number13793933
Product Code DQX
UDI-Device Identifier08714729886617
UDI-Public08714729886617
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2024
Device Model Number2837
Device Catalogue Number2837
Device Lot Number0027286616
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;